# SDR R61A201407150891

- Difficulty date: July 15, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: PE210945014A
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT L2 DOOR CUTOUT DOOR STOPS FITTINGS HAVE SUSPECTED CORROSION.  MAINTENANCE  R & R AFT PAX DOOR, L2, CUTOUT DOOR STOPS FITTINGS HARDWARE IAW AMM 53-23-21.
